# SDR FDEA201812203567

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 56,923 hours, 20,242 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"SLIDE" LIGHT ON RT ENTRY DOOR DOES NOT  COME ON                                  WHEN DOOR IS ARMED.  RELAMPED R1 DOOR "SLIDE" LT PER SMP AND B757 WDM                                  25-66-1. OPENED/CLOSED DOOR SEVERAL TIMES, AND                                    ARMED DOOR OPS CHECKS NORMAL PER B757 AMM 25-66-00.
